# SDR SWIA200311800

- Difficulty date: February 24, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 887 hours, 718 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1928
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 876 hours, 706 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO TOUCHDOWN RECEIVED A FLAPS FAIL CAUTION MESSAGE.  FLIGHT CONTROL PAGE SHOWED FLAPS SET AT 45.  FLAPS WOULD NO RETRACT AFTER LANDING.  REMOVED AND REPLACED LEFT BPSU.  OPS CHECK GOOD.
